A Short Proof of Bailey's Formula
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1065-1067
Arjun K. Rathie, Junesang Choi
University of Brasilia, Dongguk University
Abstract : The aim of this research is to derive an interesting formula due to Bailey by a very short method.
Keywords : Hypergeometric series, A Bailey's formula
MSC numbers : primary 33C20, secondary 33C10, 33C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd